# SDR USAA2014042500005

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,598 hours, 34,958 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361012800120
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK DELAMINATION ON FLOOR PANEL 222EF BETWEEN FRAME 16 TO FRAME 20, -Z500 & BETWEEN -Y 345 TO -Y 1292.  REPLACED FLOOR PANEL 222EF IAW 9701, REV G.
